| Catalog Number |
381412 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
We have been having trouble with flimsy 24-gauge needles.Today we came across this needle where the end of the bevel broke right off and could have easily gone into the patient.Luckily, we pulled the needle out after not being able to obtain an iv.